TITLE

Methyldopa Liver Damage

AUTHOR(S)
Toghill, P. J.; Smith, P. G.; Benton, Patricia; Brown, R. C.; Matthews, H. L.
PUB. DATE
August 1974
SOURCE
British Medical Journal;8/31/1974, Vol. 3 Issue 5930, p545
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111577

 

Related Articles

  • Hepatitis, Autoimmune. Pumford, Neil R.; Gilbert, Kathleen M.; Vohr, Hans-Werner // Encyclopedic Reference of Immunotoxicology;2005, p282 

    The article provides information on autoimmune hepatitis (AIH). It is a progressive inflammatory disease where an abnormal immune system damages liver cells. The idiopathic AIH is associated with hypergammaglobulinemia and autoantibodies. Histologically, AIH is characterized by portal...

  • Methyldopa.  // Reactions Weekly;3/7/2009, Issue 1242, p35 

    The article describes the case of a 33-year-old, 12-week pregnant woman who developed hepatitis during treatment with oral methyldopa for hypertension. The patient was hospitalized with jaundice and complaints of change in her urine colour six weeks after oral methyldopa therapy was initiated....

  • Drug-induced fulminant hepatic failure in pregnancy. Firoz, Tabassum; Webber, Douglas; Rowe, Hilary // Obstetric Medicine (1753-495X);Dec2015, Vol. 8 Issue 4, p190 

    Liver disease in pregnancy can be classified as predating, co-incidental or unique to pregnancy. Medications are often overlooked as a significant cause of liver disease. We present the case of a 39-year-old patient who presented at 20 weeks with jaundice, elevated liver enzymes, and abnormal...

  • Reversible malabsorption caused by methyldopa.  // British Medical Journal;12/3/1977, Vol. 2 Issue 6100, p1456 

    Focuses on the reversible malabsorption of bowel caused by methyldopa. Therapeutic effects of methyldopa; Relationship between malabsorption and methyldopa.

  • Laboratory Monitoring of Hematological and Hepatic Parameters in Ambulatory Patients Receiving Alpha-Methyldopa in a Nigerian Tertiary Care Setting. Yusuff, Kazeem Babatunde; Ajayi, Adeola; Joseph, Yunana Bonatson // Current Drug Safety;May2008, Vol. 3 Issue 2, p163 

    The objective of the study is to assess the frequency and comprehensiveness of laboratory monitoring of hematological and hepatic parameters in ambulatory Nigerian hypertensive patients on methyldopa therapy. A retrospective cross sectional study was conducted between 1st February and 31st March...

  • Methyldopa.  // Reactions Weekly;8/16/2008, Issue 1215, p25 

    The article describes the case of a 69-year-old man who developed cholestatic hepatitis after receiving methyldopa for mild to moderate arterial hypertension. It references a study by O. Tocchini et al, published in "Prensa Medica Argentina." Three months before admission to the hospital, the...

  • Hydralazine/methyldopa/minocycline/nitrofurantoin.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p150 

    The article presents case studies of four patients who developed drug-induced liver injury with autoimmune (AI) features while receiving methyldopa, hydralazine, minocycline or nitrofurantoin. A 39-year-old woman who developed jaundice while receiving methyldopa for elevated blood pressure (BP)...

  • Cartoid Sinus Hypersensitivity with Alpha Methyldopa. Bauerfeind, Robert; Hall, Calvin; Denes, Pablo; Rosen, Kenneth M. // Annals of Internal Medicine;Feb78, Vol. 88 Issue 2, p214 

    Reports that carotid sinus hypersensitivity was demonstrable with alpha methyldopa and chlorthalidone. Definition of carotid sinus hypersensitivity; Conclusion about alpha methyldopa.

  • Hypophosphataemia in acute liver failure. Dawson, D.J.; Habbs, C.; Warnes, T.W.; Neart, R.A. // British Medical Journal (Clinical Research Edition);11/21/1987, Vol. 295 Issue 6609, p1312 

    Examines the severity of hypophosphatemia in acute liver failure. Induction of liver damage by paracetamol; Complications of acute liver failure; Causes of hypophosphatemia in acute liver failure.

  • Cirrhosis and haemolysis complicating methyldopa treatment. Hyer, Stephen L.; Knell, Alan J. // British Medical Journal;4/2/1977, Vol. 1 Issue 6065, p879 

    Examines the effect of methyldopa treatment on the development of cirrhosis. Recognition of hemolysis as a serious complication of methyldopa treatment; Development of a severe hemolytic anemia in patients treated with methyldopa; Cause of mental confusion.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics